# SDR 95ZZZZ54

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Main Wheel
- Part number: 1542511
- Condition: Broken
- Location: Lt Mlg
- Part time: 771 hours
- Component: Bendix
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE MISSING AFTER LANDING YIP.  FOUND OUTBOARD FLANGE BROKEN OFF.  REPLACED NR 2 AND NR 1 MAIN WHEEL ASSY.
